International Journal of Mathematics and Mathematical Sciences
Volume 26 (2001), Issue 12, Pages 765-770
Free objects in the category of geometries
Department of Mathematics, Mu'tah University, P. O. Box 6, Karak, Jordan
Received 15 August 2000
Copyright © 2001 Talal Ali Al-Hawary. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
The aim of this note is to introduce the class of free geometries purely in terms of morphisms. Several classes of well-known matroid morphisms are characterized via the new concept.